# SDR GLBA20030606

- Difficulty date: April 8, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 16,574 hours, 21,251 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Part serial: 47254144
- Condition: Malfunctioned
- Location: Lt Oil Pressure
- Part time: 24,177 hours, 28,246 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LT ENG OIL PRESSURE INDICATOR FLUCUATING OFF SCALE, R&R LT OIL PRESSURE TRANSDUCER
